# SDR CA031222002

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 45,435 hours
- Engine: Pwa JT8D15A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LOADING OF CARGO, THE DOLLY AND CONTAINER UNLATCHED AND ROLLED UNDER THE LT WING SCORING THE PAINT AND CREASING THE LT OB AILERON LOWER SURFACE.  THE RESULTING DAMAGE FOUND 2 CREASES ON THE AILERON WITH 1 AT 14 INCHES LONG AND THE OTHER AT 7 INCHES LONG.  ANOTHER CREASE WAS NOTED ON THE ACCESS PANEL AT 14 INCHES LONG.  THE DAMAGES WERE ASSESSED AND WERE FOUND WITHIN LIMITS IAW SRM 57-50-5.  NO PROBLEMS DURING SUBSEQUENT FLIGHT.
